Nonanalytic automorphic integrals on the Hecke groups
Acta Arithmetica, Tome 90 (1999) no. 2, pp. 155-171
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
1. Introduction. Since its genesis over a century ago in work of Jacobi, Riemann, Poincar ́e and Klein [Ja29, Ri53, Le64], the theory of automorphic forms has burgeoned from a branch of analytic number theory into an industry all its own. Natural extensions of the theory are to integrals [Ei57, Kn94a, KS96, Sh94], thereby encompassing Hurwitz’s prototype, the analytic weight 2 Eisenstein series [Hu81], and to nonanalytic forms [He59, Ma64, Sel56, ER74, Fr85]. A generalization in both directions at once has also been the subject of some scrutiny. In the present study, inspired by unpublished work of Knopp [Kn94], we consider the nonanalytic automorphic integral.
Keywords:
automorphic integrals, modular integrals, weight-changing operators, Eisenstein series
Affiliations des auteurs :
Paul Pasles 1
@article{10_4064_aa_90_2_155_171,
author = {Paul Pasles},
title = {Nonanalytic automorphic integrals on the {Hecke} groups},
journal = {Acta Arithmetica},
pages = {155--171},
year = {1999},
volume = {90},
number = {2},
doi = {10.4064/aa-90-2-155-171},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-90-2-155-171/}
}
Paul Pasles. Nonanalytic automorphic integrals on the Hecke groups. Acta Arithmetica, Tome 90 (1999) no. 2, pp. 155-171. doi: 10.4064/aa-90-2-155-171
Cité par Sources :